Alert archive / California / High Wind Warnings in 2010

High Wind Warning 18, NWS Medford, OR

February 4, 2010Siskiyou County, California

NWS Medford, OR issued this high wind warning at Feb 4, 2010, 2:16 PM PST for Siskiyou County, California. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2010, 2:16 PM PST (22:16 UTC)
Expired
Feb 4, 2010, 11:00 PM PST
In force
9 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS76 KMFR 042216
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
216 PM PST THU FEB 4 2010

...GUSTY WINDS EXPECTED THROUGH THIS EVENING...

.A STRONG COLD FRONT WILL BRING GUSTY WINDS TO THE SHASTA VALLEY
OF NORTHERN CALIFORNIA AND THE ROGUE VALLEY OF SOUTHERN OREGON
THROUGH THIS EVENING. WINDS WILL REACH THEIR PEAK EARLY THIS
EVENING...THEN SUBSIDE LATER TONIGHT.

CAZ081-050630-
/O.UPG.KMFR.WI.Y.0011.000000T0000Z-100205T0700Z/
/O.NEW.KMFR.HW.W.0018.100204T2216Z-100205T0700Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
216 PM PST THU FEB 4 2010

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 


* TIMING: STRONG WINDS HAVE DEVELOPED OVER THE AREA AND WILL REACH
  THEIR PEAK EARLY THIS EVENING...THEN DIMINISH LATER TONIGHT.

* WINDS: SOUTH TO SOUTHEAST AT 30 TO 40 MPH WITH GUSTS OF 55 TO 60
  MPH. 

* IMPACTS: THE I-5 CORRIDOR AROUND WEED AND NEAR MONTAGUE WILL BE
  MOST IMPACTED BY THESE WINDS. THE GUSTY WINDS MAY ALSO CAUSE
  POWER DISRUPTIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ026-050600-
/O.CON.KMFR.WI.Y.0011.000000T0000Z-100205T0600Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
216 PM PST THU FEB 4 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE TO INCREASE LATE THIS AFTERNOON
  REACHING THEIR PEAK EARLY THIS EVENING...THEN DIMINISH LATER
  TONIGHT.

* WINDS: SOUTH TO SOUTHEAST AT 20 TO 30 MPH WITH GUSTS OF 40 TO 45 
  MPH.

* IMPACTS: THE I-5 CORRIDOR FROM ASHLAND TO MEDFORD AND THE 
  ADJACENT HILLSIDES WILL BE MOST IMPACTED BY THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SPILDE
2 follow-up statements
122 
WWUS76 KMFR 050555
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
955 PM PST THU FEB 4 2010

...WINDS WILL BE DECREASING OVERNIGHT...

.A STRONG COLD FRONT IS MOVING INLAND THIS EVENING. WINDS HAVE
DECREASED SIGNIFICANTLY IN THE ROGUE VALLEY AND WILL CONTINUE IN
THE SHASTA VALLEY FOR A FEW MORE HOURS.

ORZ026-050700-
/O.EXP.KMFR.WI.Y.0011.000000T0000Z-100205T0600Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
955 PM PST THU FEB 4 2010

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

* WINDS: SOUTH TO SOUTHEAST WINDS HAVE DECREASED BELOW 20 MPH AND
  WILL CONTINUE TO DECREASE FURTHER TO 10 MPH BY MIDNIGHT.


$$

CAZ081-050700-
/O.CON.KMFR.HW.W.0018.000000T0000Z-100205T0700Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
955 PM PST THU FEB 4 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS
EVENING. 

* TIMING: STRONG WINDS HAVE DEVELOPED OVER THE AREA AND WILL 
  REACH THEIR PEAK EARLY THIS EVENING...THEN DIMINISH LATER 
  TONIGHT. 

* WINDS: SOUTH TO SOUTHEAST AT 30 TO 40 MPH WITH GUSTS OF 55 TO 
  60 MPH. 

* IMPACTS: THE I-5 CORRIDOR AROUND WEED AND NEAR MONTAGUE WILL 
  BE MOST IMPACTED BY THESE WINDS. THE GUSTY WINDS MAY ALSO 
  CAUSE POWER DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$
425 
WWUS76 KMFR 050642
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1042 PM PST THU FEB 4 2010

CAZ081-050745-
/O.EXP.KMFR.HW.W.0018.000000T0000Z-100205T0700Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1042 PM PST THU FEB 4 2010

...HIGH WIND WARNING WILL EXPIRE AT 11 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 PM PST THIS EVENING. 

WINDS HAVE FALLEN BELOW WARNING CRITERIA AND WILL CONTINUE TO
DIMINISH THROUGH THE NIGHT. 

$$

STAVISH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Feb 4, 9:16 AM PST, 5 hours earlier.

Area forecast discussion, Feb 4, 9:16 AM PST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
916 AM PST THU FEB 4 2010

.DISCUSSION...QUICK UPDATE THIS MORNING TO INCREASE POPS
ACCOUNTING FOR THE PRECIPITATION THAT IS OCCURRING OVER THE
SHASTA AREA. ALSO INCREASED PRECIPITATION AMOUNTS SLIGHTLY SOUTH
OF MOUNT SHASTA FOR THIS EVENING AND OVERNIGHT DUE TO VERY STRONG
UPSLOPE FLOW AND MAX LIFT WITH INCOMING FRONT. SNOW LEVELS WILL
HOVER JUST ABOVE MOUNT SHASTA CITY MOST OF TODAY, THEN AS
PRECIPITATION RATES INCREASE LATER TODAY AND TONIGHT...SHOULD COME
DOWN TO NEAR 3500 FEET. WILL KEEP THE WINTER STORM WARNING GOING
THERE. LATEST GUIDANCE DOES SHOW SOME WARMING OF THE PROFILE ABOVE
MOUNT SHASTA COMPARED TO RECENT RUNS...BUT THE CONCERN REMAINS
THAT WITH THE STRONG UPSLOPE FLOW...SNOW LEVELS WILL JUST COME
RIGHT DOWN TO THE SURFACE...WHICH WOULD HAVE A HUGE IMPACT ON THE
I-5 CORRIDOR AND OTHER SURROUNDING HIGHWAYS. NO OTHER CHANGES
PLANNED THIS MORNING.

&&

.AVIATION...POTENT WINTER STORM IS APPROACHING THE OREGON COAST
AND WILL USHER STRONG WINDS TO THE COASTLINE...AS WELL AS THE
SHASTA AND ROGUE VALLEYS THURSDAY MORNING THROUGH THURSDAY NIGHT.
THE STORM WILL ESPECIALLY CAUSE POOR FLYING CONDITIONS IN MOST OF
SISKIYOU COUNTY WITH HEAVY SNOW ABOVE 3500 FEET AND MOUNTAIN
OBSCURATION FOR MOST OF THURSDAY AND THURSDAY NIGHT. TODAY
CEILINGS WILL BE PRIMARILY VFR WITH ISOLATED MVFR CEILINGS WEST OF
THE CASCADES...IFR ALONG THE CASCADES...AND MVFR TO VFR EAST OF
THE CASCADES. ADDITIONALLY...ISOLATED AREAS OF LOW LEVEL WIND
SHEAR ARE POSSIBLE ALONG THE COAST WITH 50 KT SOUTH WINDS AT 2000
FEET OCCURRING THURSDAY AFTERNOON

&&

.PREV DISCUSSION... /ISSUED 240 AM PST THU FEB 4 2010/

DISCUSSION...STILL TRACKING IMMINENT STORM THAT WILL IMPACT NORTHERN
CALIFORNIA WITH HEAVY SNOW ABOVE 3500 FEET...COASTAL WATERS WITH
GALES...AND THE SHASTA AND ROGUE VALLEYS WITH VERY GUSTY WINDS.
WHEN INVESTIGATING SNOW LEVELS FOR THURSDAY MODELS SUGGEST ABOUT
3500 FOOT SNOW LEVEL BUT GIVEN VERY SIGNIFICANT UPSLOPE WIND
FIELD...KEPT WORDING IN WINTER STORM WARNING FOR LOWER SNOW LEVELS
POSSIBLE IN AREAS SOUTH OF MOUNT SHASTA. SNOW WILL DEVELOP OVER
SISKIYOU COUNTY BY THURSDAY AFTERNOON AND PICK UP IN INTENSITY
THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. ABUNDANT MOISTURE AND
RELATIVELY WARM TEMPERATURES WILL MAKE THE SNOW WET AND
HEAVY...POSSIBLY CAUSING TREES AND OTHER STRUCTURES TO GIVE UNDER
THE WEIGHT. THIS WILL LIKELY BE SIMILAR TO THE JANUARY 19-21
STORMS THOUGH SNOW ACCUMULATIONS WILL BE LESS OVERALL. MOUNT
SHASTA CITY WILL LIKELY END UP WITH 6 TO 12 INCHES OF ACCUMULATION
BY FRIDAY MORNING...MOST OF WHICH WILL OCCUR THIS EVENING THROUGH
EARLY FRIDAY MORNING. ELSEWHERE...LOCATIONS IN THE CASCADES ABOVE
5000 FEET WILL LIKELY GET ABOUT 4 TO 6 INCHES OF SNOW FROM THIS
STORM...AS SOUTHERLY FLOW IS NOT AS FAVORABLE FOR SIGNIFICANT SNOW
TOTALS IN THIS REGION. MODELS HAVE REALLY BEGUN TO SUGGEST
ADVISORY CRITERIA SOUTHEAST WINDS IN THE MEDFORD AND ASHLAND AREA
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT WITH THE NAM12 MFR-RDD
PRESSURE GRADIENT NOW PEAKING AT -7MB BY THURSDAY EVENING. GIVEN
MODEL TENDENCY TO UNDERFORECAST THIS FEATURE...EXPECT THIS
GRADIENT TO REACH -8MB IN REALITY AND WINDS WILL LIKELY PEAK NEAR
40MPH DURING THIS EVENT. ADDITIONALLY...WIND EVENTS EARLIER THIS
YEAR HAD SIMILAR SYNOPTIC SETUP AND THIS ADDS TO CONFIDENCE OF
FORECAST. SHASTA VALLEY WINDS WILL FOLLOW SIMILAR TIMELINE WITH
GUSTS NEAR 50MPH EXPECTED FROM LATE THURSDAY MORNING THROUGH
THURSDAY NIGHT. AREAS EAST OF THE CASCADES WILL BE WINDY AS WELL
WITH SPEEDS GENERALLY AROUND 25MPH WITH HIGHER GUSTS BUT SHOULD
REMAIN BELOW ADVISORY CRITERIA.

STORM WILL EXIT THE REGION ON FRIDAY BUT ANOTHER LOW WITH SIMILAR
TRAJECTORY WILL MOVE ALONG THE OREGON COAST SATURDAY MORNING.  THIS
WILL HAVE LESS PRECIPITATION ASSOCIATED WITH IT BUT WILL BE A BIT
COLDER SO EXPECT LOWER SNOW LEVELS.  SNOW ADVISORIES FOR MOUNT
SHASTA REGION WILL LIKELY NEED TO BE ISSUED IN THE FUTURE FOR THIS
FEATURE. WINDS DO NOT LOOK AS SIGNIFICANT WITH THIS STORM...SO DO
NOT ANTICIPATE ANY WIND HEADLINES TO BE NECESSARY.

BY SUNDAY...GFS ENSEMBLE MEMBERS CONTINUE TO AGREE THAT A BROAD
UPPER RIDGE WILL BE CENTERED OVER THE PACIFIC NORTHWEST...RESULTING
IN GRADUALLY DRYING AND WARMING CONDITIONS FOR NORTHERN CALIFORNIA
AND SOUTHERN OREGON.  THE ECMWF AND GFS OPERATIONAL MODEL DO
INITIATE A CUTOFF LOW THAT DRIFTS SOUTH ALONG THE NORTHERN
CALIFORNIA COAST...BUT CONFIDENCE IS LOW IN THIS SOLUTION AT THIS
TIME.  IN GENERAL...SUNNIER AND WARMER CONDITIONS WITH AT LEAST ONE
DAY OF 60 DEGREE TEMPERATURES...IS POSSIBLE EARLY NEXT WEEK WEST OF THE
CASCADES.

AVIATION...POTENT WINTER STORM IS APPROACHING THE OREGON COAST
TONIGHT AND WILL USHER STRONG WINDS TO THE COASTLINE...AS WELL AS
THE SHASTA AND ROGUE VALLEYS THURSDAY MORNING THROUGH THURSDAY
NIGHT. THE STORM WILL ESPECIALLY CAUSE POOR FLYING CONDITIONS IN
MOST OF SISKIYOU COUNTY WITH HEAVY SNOW ABOVE 3500 FEET AND
MOUNTAIN OBSCURATION FOR MOST OF THURSDAY AND THURSDAY NIGHT.
TODAY CEILINGS WILL BE PRIMARILY VFR WITH ISOLATED MVFR CEILINGS WEST
OF THE CASCADES...IFR ALONG THE CASCADES...AND MVFR TO VFR EAST OF
THE CASCADES. ADDITIONALLY...ISOLATED AREAS OF LOW LEVEL WIND
SHEAR ARE POSSIBLE ALONG THE COAST WITH 50 KT SOUTH WINDS AT 2000
FEET OCCURRING THURSDAY AFTERNOON.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING
     FOR ORZ026.

CA...WIND ADVISORY UNTIL 11 PM PST THIS EVENING FOR CAZ081.
     WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM PST
     FRIDAY ABOVE 4000 FEET FOR CAZ080.
     WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 10 AM PST
     FRIDAY ABOVE 3500 FEET FOR CAZ082.
     WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 10 AM PST
     FRIDAY FOR CAZ083.

PACIFIC COASTAL WATERS...GALE WARNING UNTIL 10 PM PST THIS EVENING FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PST FRIDAY FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST SATURDAY FOR PZZ370-376.

SPILDE
Hazardous weather outlook, Feb 4, 3:52 AM PST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
352 AM PST THU FEB 4 2010

CAZ081-050000-
CENTRAL SISKIYOU COUNTY-
352 AM PST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT BEGINNING AT 10 AM PST UNTIL 11 PM PST.
SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-050000-
JACKSON COUNTY-
352 AM PST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT BEGINNING AT 1 PM PST UNTIL 10 PM
PST. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-050000-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
352 AM PST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 5000
FEET IS IN EFFECT BEGINNING AT 1 PM PST THROUGH THE REST OF
THURSDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 5000
FEET IS IN EFFECT UNTIL 10 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-050000-
SOUTH CENTRAL SISKIYOU COUNTY-
352 AM PST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500
FEET IS IN EFFECT BEGINNING AT 1 PM PST THROUGH THE REST OF
THURSDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500
FEET IS IN EFFECT UNTIL 10 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-050000-
WESTERN SISKIYOU COUNTY-
352 AM PST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 4000 FEET
IS IN EFFECT BEGINNING AT 1 PM PST THROUGH THE REST OF THURSDAY.
SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 4000
FEET IS IN EFFECT UNTIL 10 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

Nearby

High Wind Warnings in California, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.